Alert archive / New Jersey / Areal Flood Advisories in 2016

Areal Flood Advisory 24, NWS Philadelphia/Mount Holly

May 4, 2016Atlantic County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at May 4, 2016, 2:05 PM EDT for Atlantic County, Ocean County, New Jersey. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
May 4, 2016, 2:05 PM EDT (18:05 UTC)
Expired
May 4, 2016, 6:00 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WGUS81 KPHI 041805
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 PM EDT WED MAY 4 2016

NJC001-029-042200-
/O.NEW.KPHI.FA.Y.0024.160504T1805Z-160504T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-OCEAN NJ-
205 PM EDT WED MAY 4 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  SOUTHEASTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  CENTRAL OCEAN COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 600 PM EDT

* AT 203 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
  THUNDERSTORMS. THIS WILL CAUSE MINOR FLOODING IN THE ADVISORY AREA.

ADDITIONAL RAINFALL OF ONE TO ONE AND A HALF INCHES IS EXPECTED OVER
THE AREA INCLUDING THE BARRIER ISLANDS OF THE CENTRAL NEW JERSEY
SHORE. THE COMBINATION OF THIS ADDITIONAL RAIN AND THE HIGH TIDE
COMING IN WILL CAUSE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3968 7412 3943 7432 3929 7454 3933 7464
      3956 7449 3954 7444 3958 7440 3970 7439
      4008 7413 4007 7404

$$

SFJ
1 follow-up statement
140 
WGUS81 KPHI 041931
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT WED MAY 4 2016

NJC001-029-042200-
/O.CON.KPHI.FA.Y.0024.000000T0000Z-160504T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-OCEAN NJ-
331 PM EDT WED MAY 4 2016

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN ATLANTIC AND CENTRAL OCEAN COUNTIES...

AT 326 PM EDT...DOPPLER RADAR INDICATED MOST OF THE THUNDERSTORMS
HAD LEFT THE ADVISORY AREA. HOWEVER...THE INCOMING HIGH TIDE IS
EXPECTED TO LEAD TO MINOR COASTAL FLOODING. ANY ADDITIONAL RAIN, EVEN
LIGHT RAIN COULD EXACERBATE COASTAL FLOODING ISSUES.

UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. ADDITIONAL RAINFALL OF
ONE QUARTER TO ONE HALF OF AN INCH IS POSSIBLE OVER THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3968 7412 3943 7432 3929 7454 3933 7464
      3956 7449 3954 7444 3958 7440 3970 7439
      4008 7413 4007 7404

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 4, 12:30 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 4, 12:30 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT WED MAY 4 2016

.SYNOPSIS...
LOW PRESSURE WILL CONSOLIDATE OFFSHORE THROUGH THURSDAY BEFORE
MOVING NORTHEASTWARD. MEANWHILE, ANOTHER LOW PRESSURE SYSTEM
DEVELOPS OFF THE MID ATLANTIC COAST THURSDAY NIGHT AND FRIDAY AND
THEN MOVES NORTHEASTWARD THROUGH SATURDAY. A COLD FRONT IS
FORECAST TO MOVE THROUGH SUNDAY MORNING FOLLOWED BY HIGH PRESSURE
BUILDING IN FOR MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW CLOUDS WILL PERSIST THROUGH THE DAY ALONG WITH FOG IN THE
ELEVATED TERRAIN. TEMPERATURES WILL REMAIN BELOW NORMAL IN THE
NORTHEASTERLY FLOW.

A MID LEVEL SHORT WAVE TROUGH WILL LIFT NORTHEASTWARD OVER OUR
REGION THIS AFTERNOON. THE FEATURE HAS BEEN ENHANCING THE SHOWERS
AND ISOLATED THUNDERSTORM ACTIVITY THAT DEVELOPED OVER PARTS OF
DELAWARE AND SOUTHERN NEW JERSEY. THE AREA OF SHOWERS AND ISOLATED
THUNDERSTORMS SHOULD CONTINUE TO LIFT NORTHEASTWARD AND THROUGH
OUR COASTAL COUNTIES UNTIL MID TO LATE AFTERNOON. MEANWHILE,
ADDITIONAL SCATTERED SHOWERS WILL IMPACT OUR NORTHWESTERN
COUNTIES.

RAINFALL AMOUNTS OF A HALF INCH TO AN INCH ARE POSSIBLE IN THE
HEAVIER SHOWERS AND THUNDERSTORMS NEAR THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
PWAT DRIES TO 0.75 INCHES AND INSTABILITY ALOFT DECREASES BUT A
CONTD MOIST CYCLONIC CIRCULATION WITH PROBABLY PERIODS OF
MEASURABLE DRIZZLE AND MAYBE A FEW POCKETS OF SHOWERS.

50 50 BLENDED 00Z/4 GFS NAM GUIDANCE. WE SEE THE SPC WRF DRIES US
OUT CONSIDERABLY TONIGHT SO POPS ARE GENERALLY 60 PCT N AND 30-40
PCT SOUTH. BEST CHANCE FOR MEASURABLE MAY BE PRIOR TO MIDNIGHT.

NE WIND GUSTY NEAR 15 MPH... EXPECT 20-25 MPH MONMOUTH COUNTY
COAST.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF AN OMEGA BLOCK, THEN THIS
PATTERN IS FORECAST TO BREAK DOWN SOME DURING THE SECOND HALF OF
THE WEEKEND AND ESPECIALLY EARLY NEXT WEEK. A FEW WEEKS AGO THERE
WAS AN OMEGA BLOCK IN PLACE, HOWEVER AT THAT TIME WE WERE UNDER
THE RIDGE. THIS GO AROUND WE ARE UNDER THE TROUGH PART OF THE
BLOCK, KEEPING OUR WEATHER COOLER AND UNSETTLED. THE REST OF THE
WEEK WILL THEREFORE BE UNSETTLED WITH SOME IMPROVEMENT DURING THE
WEEKEND, THEN A MORE NOTABLE IMPROVEMENT ANTICIPATED FOR EARLY
NEXT WEEK. WE USED A MODEL BLEND APPROACH FOR THURSDAY INTO
SATURDAY, THEN BLENDED IN THE 00Z WPC GUIDANCE THEREAFTER. SOME
ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH
OUR NEIGHBORING OFFICES.

FOR THURSDAY AND FRIDAY...THE OMEGA BLOCK CONTINUES WITH A STRONG
SHORT WAVE CLOSING OFF THE TROUGH AS IT TRACKS FROM THE OHIO
VALLEY AND ACROSS THE SOUTHEASTERN STATES THURSDAY. SOME SHORT
WAVE ENERGY TRACKING NORTHWARD ON THE EAST SIDE OF THE LARGE
TROUGH WILL TEAM UP WITH ISENTROPIC LIFT ABOVE A MARINE LAYER AND
PRODUCE SOME SHOWERS. THURSDAY MORNING HOWEVER COULD ALSO START
WITH SOME DRIZZLE. THE ENTIRE TROUGH AND CLOSED LOW ARE FORECAST
TO BECOME CENTERED ALONG THE EAST COAST FRIDAY WITH THE CLOSED LOW
ITSELF MOVING OVER OUR CWA DURING FRIDAY. THIS WILL DRIVE LOW
PRESSURE OFF THE MID ATLANTIC COAST NORTHWARD ALTHOUGH IT LOOKS TO
NOT DEEPEN CONSIDERABLY. AS THIS OCCURS, THE 500 MB TEMPERATURES
ARE FORECAST TO COOL TO NEAR -24C ON FRIDAY. THIS WOULD PROMOTE
SOME INSTABILITY AND PERHAPS SOME LOW-TOPPED CONVECTION, HOWEVER
CLOUD COVER AND NUMEROUS SHOWERS MAY TEMPER THIS POTENTIAL.

OTHERWISE, AN EASTERLY LOW-LEVEL JET DEVELOPS FRIDAY ACROSS OUR
NORTHEASTERN ZONES THEN THIS PIVOTS NORTH-NORTHWESTWARD DURING THE
AFTERNOON. SOME GUIDANCE IS STRONGER WITH THIS FEATURE WHICH ALSO
DRIVES A BAND OF STRONGER 700-800 MB FRONTOGENETIC FORCING.
OVERALL, THERE LOOKS LIKE DECENT LIFT ON THE NOSE OF THE EASTERLY
JET TO PROMOTE AN AREA OF SHOWERS/RAIN THAT PIVOTS INLAND DURING
FRIDAY. WE MAY NOT SEE ANY BREAKS IN THE CLOUDS, BUT IF THERE ARE
THEN ANY LOW- TOPPED CONVECTION COULD PRODUCE SMALL HAIL GIVEN THE
VERY COLD 500 MB TEMPERATURES. AS OF NOW HOWEVER, ANY INSTABILITY
LOOKS MEAGER. THE SYSTEM THEM MEANDERS OVER OUR AREA FRIDAY NIGHT
AND WHILE THERE SHOULD BE A DECREASE IN THE SHOWER COVERAGE SOME
SHOULD LINGER THROUGH THE NIGHT.

FOR SATURDAY AND SUNDAY...THERE HAS BEEN A GENERAL SLOWING TREND
IN THE GUIDANCE WHEN COMPARING THE MANY MODELS AND ENSEMBLES. THIS
TENDS TO HAPPEN WITH BLOCKING PATTERNS AS IT TAKES LONGER FOR THE
CLOSED LOW TO OPEN UP AND LIFT OUT. THERE ARE CONSIDERABLE
DIFFERENCES AT THE SURFACE ON SATURDAY WHICH LEADS TO PLENTY OF
DETAIL UNCERTAINTIES INCLUDING THE AMOUNT OF RAIN. WE THEREFORE
LEANED CLOSER TO THE WPC GUIDANCE BUT ALSO INCORPORATING SOME
CONTINUITY. THIS MEANS THAT SATURDAY LOOKS TO BE STILL UNSETTLED
WITH SOME SHOWERS STILL HANGING AROUND. THE AMOUNT OF SHOWER
ACTIVITY WILL DEPEND ON THE SHORT WAVE FORCING AROUND THE CLOSED
LOW, HOWEVER PLENTY OF COLD AIR REMAINS ALOFT WHICH WILL HELP WITH
SOME INSTABILITY. THIS SYSTEM SHOULD OPEN UP AND START SHIFTING
EAST SATURDAY NIGHT AS UPSTREAM ENERGY IN THE FORM OF A TROUGH
SLIDES SOUTHEASTWARD FROM THE GREAT LAKES. THIS DRIVES A COLD
FRONT ACROSS OUR AREA MOSTLY SUNDAY MORNING WITH PERHAPS SOME
SHOWERS. THE AIR ALOFT MODIFIES SOME THROUGH THE WEEKEND,
THEREFORE MODERATING DAYTIME TEMPERATURES SHOULD RESULT ESPECIALLY
ON SUNDAY.

FOR MONDAY AND TUESDAY...WE TRANSITION OUT OF AN OMEGA BLOCK
DURING THIS TIME FRAME, RESULTING IN WARMER TEMPERATURES. SOME
GUIDANCE HOWEVER HAS A SHORT WAVE AMPLIFYING A TROUGH ACROSS THE
NORTHEAST MONDAY BEFORE SHIFTING EAST TUESDAY AS A RIDGE
APPROACHES FROM THE WEST. IT APPEARS THAT HIGH PRESSURE BUILDS IN
WITH TIME, HOWEVER ENERGY IN THE PLAINS WILL SEND A DEVELOPING
WARM FRONT TO OUR SOUTH TOWARD OUR AREA TUESDAY. WE KEPT THE
FORECAST DRY ATTM WITH MUCH WARMER AIR BUILDING INTO THE AREA.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...GENERALLY HIGH END IFR/LOW END MVFR CIGS WITH PATCHY 2-5
MI IN SHOWERS. TIMING OF MOST OF THE RAIN THRU MID AFTERNOON.
ISOLATED THUNDER AROUND KACY. EAST TO NORTHEAST WINDS 6 TO 12
KNOTS.

TONIGHT...GENERALLY IFR CIGS WITH PATCHY 2-5 MI IN SCT SHOWERS
DIMINISHING OR ENDING-EXITING NEWD EARLY/PATCHY DRIZZLE-FOG IN THE
WAKE OF THE NEWD SHOWER DEPARTURE. POSSIBLE LIFR CIGS. NE WIND G
15-20 KT POSSIBLE KPHL- KTTN- KACY.

OUTLOOK...
THURSDAY AND FRIDAY...MVFR/IFR CEILINGS PERSIST WITH AN ONSHORE
FLOW AND WEAK LOW PRESSURE NEAR THE COAST. TIMES OF SHOWERS ARE
EXPECTED AS WELL WITH THE MOST WIDESPREAD ACTIVITY OCCURRING ON
FRIDAY. NORTHEAST WINDS MAINLY IN THE 10-15 KNOT RANGE /LESS AT
NIGHT/ WITH THE HIGHER SPEEDS MAINLY CLOSER TO THE COAST.

SATURDAY AND SUNDAY...MVFR/IFR CEILINGS POSSIBLE TO START
SATURDAY, THEN IMPROVEMENTS TO VFR SHOULD OCCUR. SOME SHOWERS ARE
POSSIBLE AS ONE SYSTEM DEPARTS ON SATURDAY, THEN A COLD FRONT
MOVES THROUGH MAINLY SUNDAY MORNING. THE WINDS SHIFT TO THE
NORTHWEST SATURDAY THEN LIGHT SOUTHWEST AT NIGHT, BEFORE SHIFTING
TO THE NORTHWEST AND INCREASING TO 10-15 KNOTS DURING SUNDAY.

&&

.MARINE...
SCA WITH WIND NNJ AND SCA SNJ.

DID NOT ATTM ADD SCA FOR DE COAST SINCE 44009 ON THE OUTER EDGE
OF 455 IS MARGINALLY 5 FT. HOWEVER, AM NOW ANTICIPATING WE'LL NEED
AN SCA IN THE DE ATLC WATERS FOR LATER TONIGHT.

SST'S ARE NEAR OR SLIGHTLY ABOVE NORMAL.

OUTLOOK...
THURSDAY AND FRIDAY...A PERSISTENT ONSHORE FLOW WILL INCREASE FOR
A TIME THURSDAY AS ONE LOW PRESSURE SYSTEM TO OUR SOUTH TRACKS
NORTHEASTWARD. THIS SHOULD RESULT IN WIND GUSTS TO AROUND 25 KNOTS
MAINLY ACROSS THE NORTHERN ATLANTIC COASTAL WATERS THURSDAY. A
SECONDARY LOW PRESSURE SYSTEM ARRIVES DURING FRIDAY WITH A
POSSIBLE 25-30 KNOT NORTHEASTERLY SURGE ACROSS OUR NORTHERN
ATLANTIC COASTAL WATERS. THIS WILL DEPEND ON THE STRENGTH OF AN
EASTERLY LOW-LEVEL JET THAT LIFTS NORTHWARD FRIDAY. THE SEAS ARE
FORECAST TO BE 4-6 FEET MOSTLY FOR THE NEW JERSEY ATLANTIC COASTAL
WATERS, AND THE SMALL CRAFT ADVISORY WAS EXTENDED THROUGH 22Z
THURSDAY. THIS WILL LIKELY NEED TO BE EXTENDED AGAIN, AND SEAS MAY
BUILD TO 5 FEET FARTHER SOUTH THROUGH FRIDAY AND THEREFORE THE
ADVISORY MAY NEED TO BE EXPANDED SOUTHWARD.

SATURDAY AND SUNDAY...A COLD FRONT ARRIVES SUNDAY MORNING WITH
THE WINDS TURNING SOUTHWEST AHEAD OF IT LATE SATURDAY THEN
SHIFTING TO THE NORTHWEST ON SUNDAY. THE WINDS ARE FORECAST TO
INCREASE SUNDAY BEHIND THE FRONTAL PASSAGE, HOWEVER IT APPEARS
THAT SPEEDS ARE BELOW ADVISORY CRITERIA. THE SEAS SHOULD ALSO BE
DROPPING BELOW 5 FEET WITH SOME HELP ON SUNDAY DUE TO THE FLOW
INCREASING FROM OFFSHORE.

&&

.TIDES/COASTAL FLOODING...
CF ADVISORY ISSUED. GUIDANCE SUGGESTIONS OF INCREASED POSITIVE
DEPARTURES COMBINED WITH INCREASING ASTRONOMICAL EVENING TIDES,
LOWERING PRESSURE AND AN INCREASING ONSHORE WIND FAVORED AN
ADVISORY ISSUANCE. IT WILL BE MARGINAL...PROBABLY PLUS OR MINUS .2
FT FROM THRESHOLD.

THIS MORNINGS HIGH TIDE RAN ABOUT 0.7 TO 1.0 ABV NORMAL. THAT
UPWARD DEPARTURE TREND SHOULD CONTINUE THE NEXT SEVERAL CYCLES.

THE LONG DURATION NORTHEASTERLY FETCH COMBINED WITH A DAILY
INCREASE IN ASTRONOMICAL TIDES AS WE APPROACH THE NEW MOON FRIDAY
WILL RESULT IN PERIODS OF MINOR EVENING COASTAL FLOODING.

ALL AVAILABLE GUIDANCE SUGGESTS THERE COULD/SHOULD BE SOME MINOR
TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE THIS EVENING,
THURSDAY EVENING, AND MORE LIKELY FRIDAY EVENING.

FOR NOW, ISSUED A COASTAL FLOOD ADVISORY FOR THE NJ/DE COASTS AND
DELAWARE BAY FOR THIS EVENINGS HIGH TIDE.

THERE IS ALSO A SLIGHT CHANCE OF REACHING A MODERATE THRESHOLD
FRIDAY EVENING, BUT CONFIDENCE IS LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM EDT
     THIS EVENING FOR NJZ012>014-020>027.
DE...COASTAL FLOOD ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM EDT
     THIS EVENING FOR DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT
     THURSDAY FOR ANZ452-453.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ450-451.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...DRAG/GORSE/IOVINO
MARINE...DRAG/GORSE
TIDES/COASTAL FLOODING...STAFF
Hazardous weather outlook, May 4, 3:56 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EDT WED MAY 4 2016

PAZ054-055-050800-
CARBON-MONROE-
356 AM EDT WED MAY 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY DENSE FOG WILL SIGNIFICANTLY REDUCE THE VISIBILITY,
ESPECIALLY IN THE HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ060>062-101>106-050800-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
356 AM EDT WED MAY 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-050800-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
356 AM EDT WED MAY 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME MINOR COASTAL FLOODING IS POSSIBLE WITH THE THURSDAY AND
FRIDAY EVENING HIGH TIDE CYCLES ALONG THE TIDAL PORTION OF THE
DELAWARE RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-050800-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
356 AM EDT WED MAY 4 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A HIGHER CHANCE OF MINOR COASTAL FLOODING WITH THE
THURSDAY AND FRIDAY EVENING HIGH TIDE CYCLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-050800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EDT WED MAY 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 3:20 AM EDTSmall Craft AdvisoryPHI3 days
May 4, 3:49 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more19 hr

Nearby

Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.